Title: Totally umbilical sub-manifolds in irreducible symmetric-spaces
Authors: Chen, Bang-Yen ×
Verheyen, Paul #
Issue Date: 1982
Publisher: J. Wright and Sons
Series Title: Journal of the Australian Mathematical Society A, Pure Mathematics and Statistics vol:32 issue:JUN pages:332-338
ISSN: 0263-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science